# SDR SWAA2024010230469

- Difficulty date: December 11, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED AT LEVEL ORSS 261 TRAILING EDGE AT LT WING 2023-748625<[01] FAULT RESOLVER ON OTHER FAULT.  SEE TTG8Q00Q7FEL.;[02] FAULT RESOLVED ON OTHER FAULT.
